Can amitriptyline make you put on weight?
- 7 Mar 2013 by Tragina
- amitriptyline, weight
since i have been taking it i am not eating any different put am putting on weight.
15 Mar 2013
I began taking 10mg per day about 4 months ago and I have put on about 1 stone in weight. I have never gained weight before in my life and I'm 43.
7 Mar 2013
Yes, many antidepressants can cause some people to gain weight. It is a known side effect.
7 Mar 2013
Hello Tragina. Elavil (Amitriptyline) in regards to weight gain or weight loss, the numbers for either one are very low. It is relatively neutral in both catagories. Your doctor might adjust your dose to help ease the weight problem. Regards pledge
1 Jun 2015
I have been On AmItrpitline For over 6 months and have gain 2stone in weight I want to come off it but not wee off is it dangerous just to stop it ?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi guys, Ive been on exnical for 1 year now..ive managed to lose over a stone.I am going to stop using the drug in a few weeks. Alot of people are ...
1 answer • 23 Apr 2010
I have been reading comments from members pertaining to weight gain and meds. Would like to hear back from personal experience if you have any you ...
5 answers • 3 Dec 2011
I don't want to sound superficial, but if I put on weight, I won't want to stay on this. Does it affect your metabolism or just make you ...
3 answers • 1 May 2012
can you take this during the day oppose to taking it at night..I have so much anxiety and panic during the day.I take it for nuropathy Thank you
3 answers • 10 Feb 2015
I suffer from regular bad headaches and migraines. I was prescribed Amitriptyline to help me. They do help a bit but I am gained a lot of weight. ...
1 answer • 11 Aug 2015